| Model Number |
MICL 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); No Code Available (3191)
| Date of Event |
03/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: lens was returned in a biohazard ziploc bag, in vial, in liquid.Visual inspection found no visible damage to lens.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm micl12.6, -9.5 diopter , implantable collamer lens into the patients right eye (od) on (b)(6) 2019.The lens was removed and replaced on (b)(6) 2019 for a shorter length lens due to excessive vault, significant reduction of irido-cornela angles, and elevated iop (24 mmhg) without pupil block and angle closure.This resolved the problem.